# SDR B30R20033010

- Difficulty date: June 4, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N7074G
- Make and model: Beech A200
- Aircraft serial: BC17
- Aircraft time: 11,356 hours, 2,498 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 14 DAY CORROSION INSP, MECH NOTED PAINT BLISTERING AROUND RIGHT ELEVATOR HINGE FITTING MOUNTING HARDWARE. REMOVAL OF PAINT BLISTERS FROM HINGE FITTING REVEALED INTERGRANULAR CORROSION. HINGE FITTING WAS REMOVED AND CORRODED AREA WAS CLEANED. AT THIS TIME IT WAS NOTED THAT CORROSION DAMAGE WAS BEYOND A SERVICABLE LIMIT. AT FACILITY, WE OPERATE 3 OF THESE AGING AIRCRAFT. WE HAVE FOUND SAME PARTS CORRODED ON MOST RECENT CORROSION INSP OF OUR 2 OTHER AIRCRAFT. THIS AIRCRAFT WAS REPAINTED 2 YEARS AGO. DUE TO TYPE AND NATURE OF THIS CORROSION, WE ADVISE THAT OPERATORS PAY ATTENTION TO DETAIL FOR CORROSION ON THE HORIZONTAL AND VERTICAL STABILIZERS AND THERE FLIGHT CONTROL SUFACES.
